MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PPK ARTICULAR SURFACE PROVISIONAL MEDIAL; PROSTHESIS KNEE

ZIMMER BIOMET, INC. PPK ARTICULAR SURFACE PROVISIONAL MEDIAL; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint sample was evaluated.Visual evaluation of the returned device shows signs repeated use.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the device was fractured during surgery.Attempt for further information has been made, but no further information has been provided.

Brand Name
PPK ARTICULAR SURFACE PROVISIONAL MEDIAL
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12562050
Report Number0001825034-2021-02763
Device Sequence Number12301505
Product Code HSX
UDI-Device Identifier00880304809918
UDI-Public(01)00880304809918(10)63904350
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42518100609
Device Lot Number63904350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1